# SDR HALA202311274261

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 54,137 hours, 8,593 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OTHER-BTB AIRSPEED INDICATORS FAILED DURING TAKE-OFF ROLL 80KTS+. INSPECTED, FOUND PITOT COVERS INSTALLED. REMOVED, NO DEFECTS FOUND, OK FOR SERVICE.
